# SDR CALA2016110400855

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 13,346 hours, 1,567 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENG PRESS DOWN TO BETWEEN 49 AND 54 PSI RETURNED TO SFO PER TOMC.  ACP INSP NR 2 ENG OIL SYS (SCREENS, MCD & FILTER) NO DEBRIS FOUND ACP AVO0556 FOUND DEBRIS AT STRAINER, CLEANED AND REINSTALLED LEAK CK GOOD.  REFER TO 72-DIP FOR FOLLOW-UP ACTION.  ACFT RETURNED TO SERVICE
